Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Middle ear infection, whooshing sound in ear, unbearable pain, swelling in eyes. Inhaled steam. What can help?

Hi I've been diagnosed by my gp with middle ear infection and he put me on antibiotics it is accompanied with a whooshing sound In my ear and more worrying an unbearable pain in my head when I cough it is so bad that I have to squeeze my head,also my eyes feel swollen I've tried inhaling steam and sudafed to no avail also my hearing is really bad because of all this i would be really grateful for your reply thanks Pauline
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As per your statement you are having middle ear infection leading to wax collecting in the middle
ear - which is cause for all of your problem. This called as tinnitus, which is not a disease. It is a symptom that something is wrong in the auditory system, which includes the ear, the auditory nerve that connects the inner ear to the brain, and the parts of the brain that process sound.
consult your ENT specialist - he will ask you about your current health, medical conditions, and medications to find out if an underlying condition is causing your tinnitus.
If ENT is the only cause for your Tinnitus - and if it bother you too much - he will explain you what are all the treatment available - probably leaving the type of treatment to your choice.
Best wishes

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor